# SDR QXEA200603012

- Difficulty date: November 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,985 hours, 28,855 cycles
- Engine: Pwa PW123D
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Lockout
- Condition: Out Of Adjust
- Location: Nr 1 & 2 Engine
- Part time: 2,489 hours, 3,669 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2221, NR 1 AND NR 2 ENGINE MANUAL CAUTION LIGHTS ILLUMINATED.  MAINTENANCE PERFORMED BETA LOCKOUT PROCEDURE ADJUSTED.  TEST IAW MCN27631-01.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
